HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/475
Title: Pansystems optimization, generalized principles of optimality, and fundamental equations of dynamic programming
Authors: Chen, Bei-fang
Keywords: Mathematical modelling
Model
Optimization
Issue Date: 1997
Citation: The international journal of systems and cybernetics, v. 26, no. 3, 1997, p. 316-333
Abstract: Clarifies the relationship between the Bellman principle of optimality and the recursive functional equation of dynamic programming by optimum operators of pansystems methodology. Instead of the Bellman principle of optimality, two generalized principles of optimality are proposed by which a necessary and sufficient condition for the fundamental equation is obtained. A discrete generalized dynamic programming model is set up in detail. Some discrete optimization problems which cannot be treated by ordinary dynamic programming may be solved by the generalized model with the construction of appropriate optimum operators.
URI: http://hdl.handle.net/1783.1/475
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
p316.pdf140KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.